# SDR K11A2024072200272

- Difficulty date: June 23, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STUB FRAME AT STA 294.5 WL 208.1 TO BE CRACKED.
